Ask an expert
Question

06 Aug 2007

Medication
Hello Doc. Have posted pharmacist but he has not answered me for the second time. I have been put on Detrusitol SR for over active bladder, since then having sexual probs. Also take anti deps. but have only had this problem since the bladder meds. Can the detrusitol be the cause of these problems?
Answer 385 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Ruby
The sexual problems could rather be from the antidepressants - maybe the blood levels is a little bit higher because the liver enzymes are now having to metabolize 2 medications. Detrusitol does not have sexual symptoms in their side effect leaflets: see http://www.medsafe.govt.nz/consumers/cmi/d/detrusitol.htm
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote